Convergence of a “Gibbs-Boltzmann” random measure for a typed branching diffusion
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 239-256.
@article{SPS_2000__34__239_0,
     author = {Harris, Simon C.},
     title = {Convergence of a {{\textquotedblleft}Gibbs-Boltzmann{\textquotedblright}} random measure for a typed branching diffusion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {239--256},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0985.60053},
     mrnumber = {1768067},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__239_0/}
}
TY  - JOUR
AU  - Harris, Simon C.
TI  - Convergence of a “Gibbs-Boltzmann” random measure for a typed branching diffusion
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 239
EP  - 256
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__239_0/
UR  - https://zbmath.org/?q=an%3A0985.60053
UR  - https://www.ams.org/mathscinet-getitem?mr=1768067
LA  - en
ID  - SPS_2000__34__239_0
ER  - 
%0 Journal Article
%A Harris, Simon C.
%T Convergence of a “Gibbs-Boltzmann” random measure for a typed branching diffusion
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 239-256
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__239_0
Harris, Simon C. Convergence of a “Gibbs-Boltzmann” random measure for a typed branching diffusion. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 239-256. http://www.numdam.org/item/SPS_2000__34__239_0/

[1] Biggins, J. (1992) Uniform convergence in the branching random walk, Ann. Probab., 20, 137-151 | MR | Zbl

[2] Breiman, L. (1968) Probability. Addison-Wesley, London. | MR | Zbl

[3] Champneys, A., Harris, S.C., Toland, J.F., Warren, J. & Williams, D. (1995) Analysis, algebra and probability for a coupled system of reaction-diffusion equations, Phil. Trans. Roy. Soc. London (A), 350, 69-112. | Zbl

[4] Chauvin, B. & Rouault, A. (1997) Boltzmann-Gibbs weights in the branching random walk. Classical and Modern Branching Processes (ed. Athreya, Krishna, et al.), IMA Vol. Math. Appl., 84, pp 41-50. Springer, New York. | Zbl

[5] Git, Y. & Harris, S.C. (2000) Large-deviations and martingales for a typed branching diffusion: II, (In preparation).

[6] Harris, S.C. & Williams, D. (1996) Large-deviations and martingales for a typed branching diffusion : I, Astérisque, 236, 133-154. | Zbl

[7] Harris, S.C. (2000) A typed branching diffusion, a reaction-diffusion equation and travelling-waves. (In preparation).

[8] Mckean, H.P. (1975) Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov. Comm. Pure Appl. Math. 28, 323-331. | MR | Zbl

[9] Mckean, H.P. (1976) Correction to the above. Comm. Pure Appl. Math. 29, 553-554. | MR | Zbl

[10] Neveu, J. (1987) Multiplicative martingales for spatial branching processes. Seminar on Stochastic Processes (ed. E.Çinlar, K.Chung and R.Getoor), Progress in Probability & Statistics. 15. pp. 223-241. Birkhäuser, Boston. | Zbl

[11] Revuz, D. & Yor, M. (1991) Continuous martingales and Brownian motion. Springer, Berlin. | Zbl

[12] Rogers, L.C.G. & Williams, D. (1994) Diffusions, Markov processes and martingales. Volume 1: Foundations. (Second Edition). Wiley,Chichester and New York. | Zbl

[13] Rogers, L.C.G. & Williams, D. (1987) Diffusions, Markov processes and martingales. Volume 2: Itô Calculus. Wiley, Chichester and New York. | Zbl

[14] Szegö, G. (1967) Orthogonal Polynomials (Third Edition). American Mathematical Society Colloquium Publications, Volume XXIII. | MR